References of "Dalmao, Federico 50001449"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAsymptotic variance for the number of zeros of Kostlan Shub Smale random polynomials.
Dalmao, Federico UL

in Comptes Rendus. Mathématique (2015), 353(12), 1141-1145

n this note, we find the asymptotic main term of the variance of the number of roots of Kostlan–Shub–Smale random polynomials and prove a central limit theorem for this number of roots as the degree goes ... [more ▼]

n this note, we find the asymptotic main term of the variance of the number of roots of Kostlan–Shub–Smale random polynomials and prove a central limit theorem for this number of roots as the degree goes to infinity. [less ▲]

Detailed reference viewed: 118 (14 UL)